# SDR AT0100057

- Difficulty date: January 8, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL AT BS 430 DELAMINATED AND METAL SKIN CRACKED.  REMOVED, FABRICATED AND INSTALLED PANEL IAW B737 SRM 53-21-0, 51-40-8, 51-10-1, 53-20-1, 51-10-1, AND REO-L00363.
